I had cardioversion many times over the course of 6 -7 years. My heart just kept "tripping"; I did take the blood thinners and biquin for those years. Actually I changed to aspirin and only had cumadin around the incidents I think. I had laser ablation in 2000 (because they couldn't keep paddling me) and that corrected the problem. I remember they had tried to put me on other drugs but I couldn't tolerate them (lowered my blood pressure etc). Today I am meds free and only take an aspirin most days.
"Fall down 7 times, get up 8" - Japanese Proverb; The journey is the reward" If at first you don't succeed, try, try again!!!
Cardioversion is done. Having to take Cardizem ,amioderone it's an antiarhythmic,Cumadin,and Lovenox injections. Heart is back in sinus..Yay! Still losing weight.Trying to get healthy enough to enjoy all this energy!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.